# SDR SWAA114986

- Difficulty date: July 10, 2011
- Submitted: July 14, 2011
- Operation: Air carrier
- Aircraft: N454WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29851
- Aircraft time: 26,647 hours, 15,472 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A33075
- Part serial: BNG8383
- Condition: Out Of Position
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MV1 CHECK, FOUND L1 DOOR EMERGENCY EVAC SLIDE INADVERTANTLY FELL OUT OF CONTAINER, DID NOT DEPLOY.  REMOVED AND REPLACED SLIDE PER MT.
